Projections of tensor spaces
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 87-93
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a9,
author = {Lakom\'a, Lenka},
title = {Projections of tensor spaces},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {87--93},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767194},
zbl = {0960.15025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a9/}
}
Lakomá, Lenka. Projections of tensor spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 87-93. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a9/